Alert archive / Ohio / Wind Chill Advisories in 2022
Wind Chill Advisory 3, NWS Cleveland, OH
NWS Cleveland, OH issued this wind chill advisory at Jan 28, 2022, 1:37 PM EST for 25 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jan 28, 2022, 9:21 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2022, 1:37 PM EST (18:37 UTC)
- In effect from
- Jan 28, 2022, 9:21 PM EST
- Expired
- Jan 29, 2022, 10:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
All 27 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 36 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
177 WWUS41 KCLE 281837 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 137 PM EST Fri Jan 28 2022 OHZ010-014-017>023-027>033-036>038-047-PAZ002-003-290245- /O.NEW.KCLE.WC.Y.0003.220129T0600Z-220129T1500Z/ Lorain-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Lorain, Elyria, North Ridgeville, Avon Lake, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City, Meadville, and Titusville 137 PM EST Fri Jan 28 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SATURDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 10 to 15 below zero. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 1 AM to 10 AM EST Saturday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
4 follow-up statements
782 WWUS41 KCLE 282024 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 324 PM EST Fri Jan 28 2022 OHZ010-014-017>023-027>033-036>038-047-PAZ002-003-290430- /O.CON.KCLE.WC.Y.0003.220129T0600Z-220129T1500Z/ Lorain-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Lorain, Elyria, North Ridgeville, Avon Lake, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City, Meadville, and Titusville 324 PM EST Fri Jan 28 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST SATURDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 below zero. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 1 AM to 10 AM EST Saturday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
718 WWUS41 KCLE 290221 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 921 PM EST Fri Jan 28 2022 OHZ006-008-009-011-013-291030- /O.EXB.KCLE.WC.Y.0003.220129T0221Z-220129T1500Z/ Wood-Sandusky-Erie-Cuyahoga-Geauga- Including the cities of Bowling Green, Perrysburg, Fremont, Bellevue, Clyde, Sandusky, Huron, Cleveland, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, and Burton 921 PM EST Fri Jan 28 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY... * WHAT...Very cold wind chills occurring. Wind chills as low as 15 below zero. * WHERE...Wood, Sandusky, Erie, Cuyahoga and Geauga counties. * WHEN...Until 10 AM EST Saturday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ OHZ010-014-017>023-027>033-036>038-047-PAZ002-003-291030- /O.EXT.KCLE.WC.Y.0003.220129T0221Z-220129T1500Z/ Lorain-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Lorain, Elyria, North Ridgeville, Avon Lake, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City, Meadville, and Titusville 921 PM EST Fri Jan 28 2022 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... * WHAT...Very cold wind chills occurring. Wind chills as low as 15 below zero. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...Until 10 AM EST Saturday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
272 WWUS41 KCLE 290755 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 255 AM EST Sat Jan 29 2022 OHZ006-008>011-013-014-017>023-027>033-036>038-047-PAZ002-003- 291500- /O.CON.KCLE.WC.Y.0003.000000T0000Z-220129T1500Z/ Wood-Sandusky-Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot- Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Southern Erie- Including the cities of Bowling Green, Perrysburg, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Cleveland, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City, Meadville, and Titusville 255 AM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Very cold wind chills as low as 15 degrees below zero. * WHERE...Portions of northwest Pennsylvania and northern Ohio. * WHEN...Until 10 AM EST this morning. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
419 WWUS41 KCLE 291505 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 1005 AM EST Sat Jan 29 2022 OHZ006-008>011-013-014-017>023-027>033-036>038-047-PAZ002-003- 291615- /O.EXP.KCLE.WC.Y.0003.000000T0000Z-220129T1500Z/ Wood-Sandusky-Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot- Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Southern Erie- Including the cities of Bowling Green, Perrysburg, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Cleveland, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City, Meadville, and Titusville 1005 AM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY HAS EXPIRED... Wind chill values have improved with sunrise. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 28, 12:39 PM EST, 58 minutes earlier.
Area forecast discussion, Jan 28, 12:39 PM EST, 58 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1239 PM EST Fri Jan 28 2022 .SYNOPSIS... High pressure ridge will build very slowly from the west and northwest through Saturday night. A clipper low pressure system should move eastward across the central Great Lakes on Sunday and allow the trailing occluded front to sweep eastward through our area. && .NEAR TERM /THROUGH SATURDAY/... Adjusted PoPs to reflect current observations, primarily shifting the snow potential further east and ending snow for the far western tier of counties. Aside from that, no other edits were made to the forecast. Previous Discussion... A longwave trough aloft digs southeastward over our CWA today before its axis traverses the area from west to east tonight. At the surface, the Arctic front accelerated over the past few hours and has already exited our CWA to the southeast. Behind the front, a thermal surface trough lingers over and near the Great Lakes through tonight while a surface high pressure ridge builds very slowly from the Upper Midwest. Periods of light snow persist this morning. This synoptic snow is associated with moist isentropic ascent along the upper- reaches of the front and frontogenetical convergence at/near 700 mb ahead of a shortwave disturbance embedded in the longwave trough. The synoptic snow and associated forcing for ascent should depart our CWA by midday. As cold air deepens behind the front and the mean low-level flow veers from NW'erly to N'erly, multiple bands of lake-effect snow (LES) are expected generally southeast and south of Lake Erie, especially downwind of the central and eastern basins where the lake remains ice-free offshore. Only light LES is expected due, in part, to a short fetch and lack of strong, maximized ascent in a cloudy DGZ. Limited lake-induced CAPE and LES intensity are expected to wane this afternoon via a lowering subsidence inversion accompanying the building ridge and low-level dry air advection. The light LES bands should dissipate by this late afternoon or early evening for the same aforementioned reasons. Any additional snow accumulations should be an inch or less. Today's high temperatures were reached early this morning and were mainly in the upper 20's. CAA will allow temperatures to drop, overall, behind the Arctic front. Temperatures should reach roughly the 10F to 15F range by nightfall this evening. Fair weather is expected CWA-wide overnight tonight. Lows should mainly reach the -3F to 5F range. The coldest readings are expected west of I-71 where partial clearing and very light or calm surface winds should promote greater radiational cooling. Minimum wind chills should reach 0F to nearly -15F. A Wind Chill Advisory may be needed for portions of interior northwest OH, mid-OH, and northwest PA Saturday morning. Will let the day shift reevaluate that potential. Fair weather is expected for our entire region on Saturday as stabilizing high pressure at the surface and aloft builds from the west. Very shallow lake-effect stratocumuli should continue streaming generally southward and then southeastward from Lake Erie, especially essentially along and east of I-71. Mainly clear to partly cloudy conditions are expected elsewhere. Daytime highs should only reach the mid to upper teens. However, highs closer to 10F are expected in the higher terrain of northwest PA. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... Going to continue to run on the higher side of model data when it comes to the clipper system approaching late Saturday night/early Sunday, and pushing through during the day Sunday. There is not a tremendous amount of forcing/lift available but there should be a decent thickness in terms of saturation in the lower levels. The temperatures aloft are another potential issue here, where there will be some modest warm air advection that could relegate the saturation in the crystal growth layer to a short window, and again, out of phase with lift in that region. The result should be scattered snow showers where POPs may need to be increased in coming forecasts despite it being a likely lower QPF/snow forecast. A milder push of air gets the area back towards freezing prior to the low pressure passing through the CWA, but capping temperatures in the mid to upper 20s for much of the area Sunday, and even a bit cooler in the eastern zones of NW PA. High pressure eases in for Monday before it begins to make a quick exit towards the east coast. && .LONG TERM /TUESDAY THROUGH THURSDAY/... The potential for a brief pattern change is still the focus of the long term forecast as zonal flow becomes southwesterly in response to a digging upper trough over the high plains to the west. This upper system will be progressive and will also intensify midweek, and expect it to move to the eastern half of the CWA fairly quickly. Long term forecast models are focused on cyclogenesis over the northern Gulf Coast/lower Mississippi Valley to eventually affect our area. This source region for the cyclogenesis may allow a track northeastward where surface low reformation east of the Appalachians might not be as likely. Regardless, still looking at a potential warm surge of air and moisture midweek ahead of the surface low, and should be prepared for a period of rain as the system organizes to the south southwest. However, it looks like the northern and southern branches of the jet stream could be working together to draw a sharply colder airmass back into the Great Lakes/Ohio Valley in the wake of the low late Thursday through Friday. So the track, like usual, will become crucial as to how much of this potential event would be rain versus snow, and if it will even materialize. Will be watching closely at the trends going forward as there could be a myriad of different impacts with a system like this. && .AVIATION /18Z Friday THROUGH Wednesday/... As a deepening cyclone begins to move up the East Coast, a surface trough will linger with north-northeast winds of 5-10 knots through much of the period. This afternoon, winds will occasionally gust up to 20 knots along the lakeshore, including at KCLE and KERI. As this trough lingers, scattered snow showers are possible through this evening, with far eastern terminals still potentially receiving bursts of heavy snow reducing visibilities to IFR distances, through approximately 22Z. Elsewhere, light snow showers will continue through 00Z, tapering overnight as a ridge begins to move over the western portion of the area. Ceilings during this period will remain primarily MVFR, although brief periods of VFR and IFR are possible. As this ridge builds in, clouds will diminish, lending to scattered mid-level clouds from approximately 03Z-12Z. Winds overnight will remain from the northeast at 5-10 knots for areas along and east of I71, but will become west-northwest and light and variable for areas west. Visibilites overnight will remain VFR. On Saturday, MVFR ceilings will return to terminals. Outlook...Non-VFR possible with widespread snow showers on Sunday. Scattered rain showers with non-VFR are possible on Tuesday. && .MARINE... Still expecting ice free areas of the open waters of Lake Erie to shrink through the weekend and into the beginning of next week as temperatures remain below freezing during this time. A cold front pushing through this early morning bringing north northeast winds 15- 20kts. High pressure moves in for the weekend with winds easing below 10kts, and expect wave heights to follow suit. Again, during this time, ice will likely continue form and squeeze the remaining open waters in the central and eastern basin. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Jaszka NEAR TERM...Campbell/Jaszka SHORT TERM...26 LONG TERM...26 AVIATION...Campbell MARINE...26
Hazardous weather outlook, Jan 28, 3:58 AM EST, 9 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 358 AM EST Fri Jan 28 2022 OHZ003-007>014-021>023-032-033-089-PAZ001-291100- Lucas-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning- Ashtabula Lakeshore-Northern Erie- 358 AM EST Fri Jan 28 2022 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-291100- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 358 AM EST Fri Jan 28 2022 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ006-017>020-027>031-036>038-047-291100- Wood-Hancock-Seneca-Huron-Medina-Wyandot-Crawford-Richland-Ashland- Wayne-Marion-Morrow-Holmes-Knox- 358 AM EST Fri Jan 28 2022 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Minimum wind chills are forecast to be near -10 degrees overnight tonight. A Wind Chill Advisory may be needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ002-003-291100- Southern Erie-Crawford- 358 AM EST Fri Jan 28 2022 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Minimum wind chills are forecast to be near -10 degrees overnight tonight. A Wind Chill Advisory may be needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 28, 10:13 AM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1013 AM EST FRI JAN 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 2 SW CLEVELAND HEIGHTS 41.49N 81.59W
01/28/2022 M2.1 INCH CUYAHOGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0645 AM SNOW 2 ESE ERIE 42.11N 80.05W
01/28/2022 M2.6 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0700 AM SNOW 2 S WILLIAMSFIELD 41.50N 80.57W
01/28/2022 M2.4 INCH TRUMBULL OH TRAINED SPOTTER
24-HOUR SNOWFALL.
0700 AM SNOW 1 NNE SEVEN HILLS 41.39N 81.67W
01/28/2022 M2.3 INCH CUYAHOGA OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 SW WILLOUGHBY 41.62N 81.45W
01/28/2022 M2.7 INCH LAKE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 ENE MCKEAN 42.02N 80.09W
01/28/2022 M2.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0732 AM SNOW 1 SSE GARFIELD HEIGHTS 41.41N 81.60W
01/28/2022 M2.5 INCH CUYAHOGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0745 AM SNOW 1 WSW CLEVELAND HEIGHTS 41.50N 81.58W
01/28/2022 M2.0 INCH CUYAHOGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0750 AM SNOW 1 W CHAGRIN FALLS 41.43N 81.41W
01/28/2022 M2.9 INCH CUYAHOGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0752 AM SNOW 2 W CHARDON 41.58N 81.25W
01/28/2022 M2.0 INCH GEAUGA OH TRAINED SPOTTER
24-HOUR SNOWFALL.
0800 AM SNOW 3 WSW AUBURN CORNERS 41.36N 81.27W
01/28/2022 M2.5 INCH GEAUGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0800 AM SNOW 1 W SHAKER HEIGHTS 41.47N 81.57W
01/28/2022 M2.1 INCH CUYAHOGA OH TRAINED SPOTTER
24-HOUR SNOWFALL.
0800 AM SNOW 1 S OBERLIN 41.27N 82.22W
01/28/2022 M2.0 INCH LORAIN OH CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW 2 W SHAKER HEIGHTS 41.47N 81.58W
01/28/2022 M2.5 INCH CUYAHOGA OH COCORAHS
24-HOUR SNOWFALL.
0815 AM SNOW 3 ENE TRUMBULL 41.70N 80.91W
01/28/2022 M2.5 INCH ASHTABULA OH TRAINED SPOTTER
24-HOUR SNOWFALL.
0820 AM SNOW 1 E MENTOR 41.69N 81.31W
01/28/2022 M2.0 INCH LAKE OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0821 AM SNOW 2 S NORTH EAST 42.18N 79.83W
01/28/2022 M5.9 INCH ERIE PA COCORAHS
24-HOUR SNOWFALL.
0840 AM SNOW 2 SSW MENTOR-ON-THE-LAK 41.69N 81.38W
01/28/2022 M2.0 INCH LAKE OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0845 AM SNOW 1 ENE LYNDHURST 41.52N 81.48W
01/28/2022 M2.3 INCH CUYAHOGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0852 AM SNOW 2 ESE SOUTH THOMPSON 41.64N 81.01W
01/28/2022 M2.2 INCH GEAUGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0900 AM SNOW 2 NNW EUCLID 41.61N 81.53W
01/28/2022 M2.3 INCH CUYAHOGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0900 AM SNOW 2 NE EUCLID 41.62N 81.49W
01/28/2022 M2.5 INCH CUYAHOGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2200875
EVENT NUMBER CLE2200876
EVENT NUMBER CLE2200877
EVENT NUMBER CLE2200878
EVENT NUMBER CLE2200879
EVENT NUMBER CLE2200880
EVENT NUMBER CLE2200881
EVENT NUMBER CLE2200882
EVENT NUMBER CLE2200883
EVENT NUMBER CLE2200884
EVENT NUMBER CLE2200885
EVENT NUMBER CLE2200886
EVENT NUMBER CLE2200887
EVENT NUMBER CLE2200888
EVENT NUMBER CLE2200889
EVENT NUMBER CLE2200890
EVENT NUMBER CLE2200891
EVENT NUMBER CLE2200892
EVENT NUMBER CLE2200893
EVENT NUMBER CLE2200894
EVENT NUMBER CLE2200895
EVENT NUMBER CLE2200896
SILocal storm report, Jan 28, 11:06 AM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1106 AM EST FRI JAN 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 NW CONCORD 41.68N 81.23W
01/28/2022 M2.4 INCH LAKE OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0900 AM SNOW HIRAM 41.32N 81.14W
01/28/2022 M2.0 INCH PORTAGE OH TRAINED SPOTTER
24-HOUR SNOWFALL.
0900 AM SNOW N HIRAM 41.32N 81.14W
01/28/2022 M2.0 INCH PORTAGE OH COCORAHS
24-HOUR SNOWFALL.
0930 AM SNOW 3 E SOUTH MADISON 41.73N 80.99W
01/28/2022 M2.5 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
1000 AM SNOW 2 WNW CONCORD 41.68N 81.27W
01/28/2022 M2.6 INCH LAKE OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2200897
EVENT NUMBER CLE2200898
EVENT NUMBER CLE2200899
EVENT NUMBER CLE2200900
EVENT NUMBER CLE2200901
SINearby
Wind Chill Advisories in Ohio, 2022Wind Chill Advisories in Pennsylvania, 2022Every wind chill advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.